Browse Title Index


 
Issue Title
 
Vol 2, No 2 (2012) Oscillation of impulsive neutral differential equation with several positive and negative coeffcients Abstract   PDF
S. Pandian, Purushothaman G
 
Vol 1, No 1 (2011) Oscillation theorems for second order nonlinear neutral difference equations of mixed type Abstract   PDF
Thandapani Ethiraj, N. Kavitha
 
Vol 2, No 4 (2012) Oscillation theorems for second order quasilinear neutral difference equations Abstract   PDF
E. Thandapani, S. Selvarangam
 
Vol 7, No 4 (2017) Oscillatory solutions for dynamic equations with non-monotone arguments Abstract   PDF
Özkan Öcalan, Umut Mutlu Ozkan, Mustafa Kemal Yildiz
 
Vol 2, No 5 (2012) Parameter Augmentation for Some Basic Hypergeometric Series Identities. Abstract   PDF
Adarsh Kumar, Mohd. Sadiq Khan, Keshav Prasad Yadav
 
Vol 3, No 6 (2013) Parameter estimation for a thin layer by measuring temperature induced by a heat source Abstract   PDF
Hongyun Wang, Hong Zhou
 
Vol 2, No 2 (2012) Parametrization of perspective silhouettes on canal surfaces in Minkowski 3-space Abstract   PDF
Fatih Doğan, Yusuf Yayli
 
Vol 2, No 4 (2012) Periodic solution of a nonlinear problem by elliptic regularization techniques Abstract   PDF
Meflah Mabrouk
 
Vol 5, No 5 (2015) Periodic solutions of a class of singular radially symmetric perturbations systems Abstract   PDF
Wenya Xing, Qing Zhang
 
Vol 2, No 4 (2012) Peristaltic pumping of Jeffrey fluid with variable viscosity in a tube under the effect of magnetic field Abstract   PDF
M. Sudhakar Reddy, M. V. Subba Reddy, B. Jayarami Reddy, S. Rama Krishna
 
Vol 2, No 4 (2012) Piecewise defined recursive sequences with application in matrix theory Abstract   PDF
Saleem Al-Ashhab, James Guyker
 
Vol 7, No 5 (2017) Plant-pest-natural enemy dynamics with disease in pest and gestation delay for natural enemy Abstract   PDF
Vijay Kumar, Joydip Dhar, Harbax S. Bhatti, Harkaran Singh
 
Vol 8, No 3 (2018) Pointwise slant submersions from Sasakian manifolds Abstract   PDF
Sushil Kumar, Rajendra Prasad
 
Vol 2, No 5 (2012) Positive solutions for nonlinear singular second order Neumann boundary value problems Abstract   PDF
Shengjun Li, Zonghu Xiu, Li Liang
 
Vol 2, No 4 (2012) Predicting the value of an option base on an option price Abstract   PDF
Bright O. Osu
 
Vol 4, No 3 (2014) Priority disciplined queuing models with fuzzy Abstract   PDF
R. Ramesh, S. Kumara Ghuru
 
Vol 9, No 2 (2019) Products of differentiation and weighted composition operators from hardy spaces to weighted-type spaces Abstract   PDF
Waleed Al-Rawashdeh
 
Vol 2, No 6 (2012) Proof of the Gale-Nikaido Lemma for sequentially locally non-constant multi-functions: A constructive analysis Abstract   PDF
Yasuhito Tanaka
 
Vol 2, No 6 (2012) Properties of a square root Gamma distribution Abstract   PDF
Ohakwe J., Okoli C. N., Obi J. C., Ugwu D. N.
 
Vol 8, No 2 (2018) Properties of characteristic polynomial of marker set distance and its Laplacian Abstract   PDF
Medha Itagi Huilgol, S. Anuradha
 
Vol 4, No 4 (2014) Properties of eigenvalues and estimation of eigenfunctions to the some type of the delay spectral problem Abstract   PDF
Aryan A. Muhammad, Ali W. K. Sangawi
 
Vol 3, No 6 (2013) Properties of interval implications Abstract   PDF
Yongchan Kim
 
Vol 2, No 3 (2012) (P_5 )-factorization of symmetric complete bipartite multi digraph Abstract   PDF
U. S. Rajput, U. S. Rajput, Bal Govind Shukla
 
Vol 4, No 2 (2014) Qp-polynomial isometries of Zp Abstract   PDF
Martial Aufranc
 
Vol 3, No 3 (2013) Quadratic equations of projective PGL2(C)-varieties Abstract   PDF
Cesar Massri
 
451 - 475 of 639 Items << < 14 15 16 17 18 19 20 21 22 23 > >> 


J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS